# SDR TWAA9814318

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 120-130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL 28R RBL 14 IN AT STA 120 TO 130,  REMOVED FOR CORROSION AND CRACK.  MADE 9911549-2 FROM 7075-0 AND HEAT TREATED TO T6 CONDITION AND INSTALLED WITH HI-LOKS AND RIVETS.  CHECK-C 11-22-97 STL.
